# SDR ASAA2016080517623

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 11,176 hours, 3,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: E& Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAIL, VTK DEPICTED AFTER LANDING.  ACFT GROUNDED.  RT FMC LOGGED PGM FAULT ON GROUND, ACCOMPLISH FIM 34-61, TASK 807, SYS CKS NORMAL, GROUND VERIFICATION SUCCESSFUL.
